# SDR ASAA2025050357691

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325229
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FOUND BETWEEN STA 480 AND STA 500G AT STGR 24R SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A REPAIR ON FUSELAGE SKIN P/N 143A3252-29 AT STGR 24R BETWEEN STA 480 AND STA 500G IAW EA#800-53EA-28642 REV 00 SRXR430X.
